I have the opposite trouble - Seroquel bungs me up REALLY BADLY and not even heaps of heavy duty laxatives does the trick. I am in absolute AGONY! from this. It is much like the pain of childbirth. I think it is something that is really important to take to your doctor. The digestive system is such an important system - it nourishes our body - and we just don't give nearly enough attention - simply because the end product stinks and is full of bacteria. Jim is right, but it is important to remember ore water and fruit & veg might risk looser more frequent motions in some people. You will know yourself what is right for you. Yogurt with the cultures is good to keep lining of the colon full of good bacteria. Esp when meds are causing unusual motions. Yogurt is also good for mood as it is low gi and evens out peaks and troughs of sugar level.
I make up a smoothie with yogurt, oats, banana, berries, milk each morning. (Don't have cows milk or find an alternative if there is sensitivities to it).
The oats really bulk up, so they just may help slow down and balance your digestion??? the yogurt would soothe and replace any damage to the bacterial layer.
Please take the diarrhoea seriously and advise your doctor - your body is not absorbing the nutrients it desperately needs for your physical and mental health while your body is doing this.... most of the nutrients are going out with the waste ------- alert: machine malfunction!
Good luck with this IMUC - and well done for raising the issue.